# SDR 95ZZZX6258

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: HC760H000C032
- Condition: Corroded
- Location: Fuel Cock Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE LOW PRESSURE FUEL COCK CABLE CIRCUIT CORRODED.  ALL FOUR CABLES FROM FUSELAGE FRAME 18 TO L.P. COCK.  REPLACED CABLES.  REFERENCE OPERATOR CONTROL NR A6WR95035, NR 95ZZZX6259, AND NR 95ZZZX6260.
